Borderline Personality Disorder Community
1.43k Members
Avatar universal

Lamictal or Borderline

I was diagnosed a couple of months ago with bipolar disorder type 2 and I experience mixed features. My doctor increased my dose of lamictal two days ago from 100-150mg (100 in the morning and 50 at night). For a time, I've been having trouble restraining myself (but am still able to control myself, it's just hard) when people criticize me or say something about me that I don't like. Now I want to cry when this happens as well. I would also have outbursts in which I'd kinda go on a rant, and it would just kinda come right out (the outbursts are milder, but I feel like I can't dictate what I should and shouldn't say anymore. This started weeks ago and I was on seroquel at the time, and I may have even started 25mg of lamictal. But yesterday I felt very sensitive after taking my lamictal, and it progressed like a roller coaster making it's incline to the top, then drops down faster as we get closer to my night time dose of lamictal. When it peaked, I experienced an emotional fit in which I cried a lot and and it brought up feelings from my childhood (I was very sensitive and lacked self esteem as a child). I was not depressed during and it did not feel like hypomania, or any mixed manic or mixed depressive state. I was just very sad and hysterical. Borderline Personality disorder is a very serious diagnosis, please be delicate. Also, any prayers would be greatly appreciated!
0 Responses
Have an Answer?
Borderline Personality Disorder Community
1.43k Members
1.53k Questions
Popular Resources
How eating more salt may actually save your life.
A deeper look into the relationship between salt and hypertension.
Why checking at new times can help.
Could you benefit from this alternative glucose testing method?
They’re one of your most important tools for managing diabetes.
Learn about less common treatments for managing diabetes.